advertisement

Hypertension

Question
Posted by: Mrs Brown | 2019/05/21

Q.

Excessive sweating all the time

I have high blood pressure i take perindliline Bisoperol Spironlacton I cannot go out to shops or visit anyone because as soon as I do anything I break out in excessive sweating and my hair is dripping in sweat I cannot put cream on my face as this makes it worse to I'm at my wits end it has taken over my life is anything that can be done I feel like stopping all my medication and try to get a bit of my life back

Expert's Reply

A.

Hypertension expert
- 2019/05/21

Sweating have a lot of causes, Perindopril might be a cause. ask your dr to try an Angiotensin-II-blocker, or if no good, a calcium antagonist. Other causes include menopause. If all fails, consider Botox. 

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.